FDA warns that deaths continue with heart imaging agents

“FDA regulators reported Friday that since October 2007 the agency has received four reports of patients dying after receiving injections of the drug Definity when used in medical imaging of the heart.”

This is not a joke, according to an article from HealthImaging.com (read more here)

“One patient with congestive heart failure died within five minutes of receiving the drug, according to a FDA report released ahead of an Advisory Committee meeting to be held June 24. In addition, the FDA said it received a report of a patient who had a cardiac arrest within minutes after a Definity injection, however, the patient was revived.”

Some things should never happen. Getting a Heart Attach due to receiving medical care is one of it.

About Adam Chee

Health Informatician
This entry was posted in Blog - Medical & Healthcare. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s